# SDR 07FDEA00348

- Difficulty date: February 6, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL KEEL BEAM STIFFENER IS CRACKED AT BL 0, STA 930, WL 198.  REMOVED CRACKED STIFFENER, FABRICATED AND INSTALLED NEW STIFFENER REF SRM 51-30-2 PG 2.  CLASSIFIED AS MAJOR REPAIR.
